# SDR MWEA96121

- Difficulty date: April 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp Holder
- Part number: 087691
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT FLOOR PATH LIGHT AT SEAT 8C HAS BECOME DISLODGED FROM ITS SOCKET.  REPLACED FLOOR TRACK LIGHT SOCKET, OPS CHECK GOOD.
